A Numerical Approach for Fractional Order Riccati Differential Equation Using B-Spline Operational Matrix
No Thumbnail Available
Date
2015
Journal Title
Journal ISSN
Volume Title
Publisher
Walter de Gruyter Gmbh
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this article, we develop an effective numerical method to achieve the numerical solutions of nonlinear fractional Riccati differential equations. We found the operational matrix within the linear B-spline functions. By this technique, the given problem converts to a system of algebraic equations. This technique is used to solve fractional Riccati differential equation. The obtained results are illustrated both applicability and validity of the suggested approach.
Description
Jafari, Hossein/0000-0001-6807-6675; Tajadodi, Haleh/0000-0001-8369-3698
Keywords
Fractional Order Riccati Equations, Linear B-Spline Function, Operational Matrix
Turkish CoHE Thesis Center URL
Fields of Science
Citation
Jafari, H., Tajadodi, H., Baleanu, D. (2015). .A numerical approach for fractional order Riccati differential equation using b-spline operational matrix. Fractional Calculus And Applied Analysis, 18(2), 387-399. http://dx.doi.org/10.1515/fca-2015-0025
WoS Q
Q1
Scopus Q
Q1

OpenCitations Citation Count
26
Source
Volume
18
Issue
2
Start Page
387
End Page
399
PlumX Metrics
Citations
CrossRef : 26
Scopus : 33
Captures
Mendeley Readers : 9
SCOPUS™ Citations
33
checked on Nov 29, 2025
Web of Science™ Citations
24
checked on Nov 29, 2025
Page Views
1
checked on Nov 29, 2025
Google Scholar™

OpenAlex FWCI
2.51791255
Sustainable Development Goals
5
GENDER EQUALITY

7
AFFORDABLE AND CLEAN ENERGY

9
INDUSTRY, INNOVATION AND INFRASTRUCTURE

10
REDUCED INEQUALITIES
